|Need to loose weight - stribild
Aug 24, 2013
Can you recommend a weightloss supplement thr will not interact with stribild. I eat clean, walk 4,5 miles 4-5times aweek and YET I get fatter :( I am also looking for a good pre work out energy supp/drink to help me pysh harder, any suggestions would be greatly appreciated. I only take Stribildt, multivitamin and add B vit daily. T.I.A
Response from Mr. Vergel
Stribld is a very good one pill a day regimen that contains an integrase inhibitor, a booster and two nucleosides. It is well tolerated but decreases in kidney function have been observed in some patients. So keep that in mind when choosing supplements that may load up your kidneys.
Like it is the case with all other HIV medications, some people gain weight while their immune system is getting better. Although no scientist has proven it yet, the hypothesis is that certain inflammatory proteins that our immune system produces while regenerating (TNF-alpha and others) increase and they can signal the body to conserve energy and fat. Usually this "return to health" phenomenon stabilizes during the first year of treatment.
Avoid any workout supplements with creatine since they can load up the kidneys. Stick with a diet low in sugars and high in fiber and protein.
Besides caffeine (coffee and green tea), I would not suggest anything else to give you more energy at the gym. Most of the energy booster supplements not only have caffeine but other products that can dramatically increase blood pressure and heart rate, and also increase dehydration. They are also loaded with sugar and high fructose corn syrup, known offenders that increase fat and triglycerides. Stay hydrated and drink at least 8 glasses of water a day specially if you are exercising daily.
I have written an article about how to lose weight/fat that you may find useful.
I hope this information helps you in your goal to stay in shape. Please let me know about your progress!
HIV Trtment &tb
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.